# SDR DALA2016111108714

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE F/O O/B SEAT TRACK. SEAT TRACK FOUND TO BE BEYOND LIMITS. REPLACED WITH NEW SEAT TRACK. INSTALLED NEW SEAT TRACK IAW SRM 51-41-01.
